MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE 2; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE 2; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71857-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user reported that they are unable to use the application to monitor glucose levels using freestyle libre 2 application (motorola moto g pure (with stylus) phone with android version unspecified operating system).Attempts to replicate the user¿s complaint using a similar configuration was performed and successfully receive high/low glucose alarms on a samsung galaxy a52 (android 13, 2.7.2.7077).Investigation was unable to replicate the complaint therefore, the issue is not confirmed.No malfunction or product deficiency was identified.Smartphone compatibility with the use of freestyle libre 2 and the motorola moto g pure (with stylus) phone has not been tested at the time of the investigation.The compatibility guide states that abbott diabetes care has not assessed compatibility on phone/operating systems other than those listed.This guide is available to the user on the websites where the product is launched.If the product is returned, a physical investigation will be performed, and a follow-up report submitted the device mfg date is unknown.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
Abbott diabetes care received a medwatch report which reported the following information: a compatibility issue was reported with an abbott diabetes care (adc) application in use with a motorola moto g pure (with stylus) phone with android version unspecified operating system.Customer was unable to use the application to monitor glucose levels.Adc customer service attempted to contact the reporter three times to gain additional details regarding this event, however all follow up attempts were unsuccessful.Based on the information provided, there was no report of serious injury associated with this event.

Brand Name
FREESTYLE LIBRE 2
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key17499956
Report Number2954323-2023-34776
Device Sequence Number2394544
Product Code QLG
UDI-Device Identifier00357599809003
UDI-Public00357599809003
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K193371
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71857-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown